Spotting/red bleeding....please advice - Fertility Network UK

Fertility Network UK
23,158 members35,126 posts

Spotting/red bleeding....please advice

Justus1
Justus1

Hi all

I am on my 4th fresh cycle. Had a miscarriage back in March.

Started on pill and have been on gonal for 2 weeks and will start the second injection from tomorrow. I started brown spotting on Sunday, but only when I wiped. Then it stopped, it has started again today and it’s red. I don’t remember this happening before. Should I be concerned??

6 Replies
oldestnewest
DianeArnold
DianeArnoldAdministrator

Hi Justus1. You need to mention it to the clinic in case you have a bit of an infection that's causing it, or some sort of withdrawal bleed. Hope all soon settles down. Diane

Justus1
Justus1
in reply to DianeArnold

Thank you. I have emailed my clinic in Poland just waiting for them to reply. Thanks for coming back to me.

Hiya lovely

I had this all thoughtout pregnancy try not to worry! When it would then I started to worry xx

Justus1
Justus1
in reply to samrakkar

I’m not pregnant. Just started on gonal,

so wondering if this will impact my follicles/eggs.

I have no advice on this I'm afraid except what Diane said (and you have already done) which is to speak with your clinic. Xx

Ya still waiting on my clinic to come back to me. It’s turned brown now, so I guess that means it’s hopefulky stopping soon

You may also like...